MathSciNet Relay Station
MathSciNet bibliographic data
MR1459126 (98j:54064) 54H05 (03E15 06B99 18B99 54A05)
Isbell, John Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2477–2479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement